Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 42, NWS Dodge City, KS

April 23, 2015Finney County, Kearny County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Apr 23, 2015, 9:21 PM CDT for Finney County, Kearny County, Kansas. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2015, 9:21 PM CDT (02:21 UTC)
Expired
Apr 23, 2015, 9:57 PM CDT
In force
36 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

Counties Finney County, KS, Kearny County, KS

The radar

The Dodge City radar (KDDC), 96 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 9:33 PM CDTHAIL 0.75Deerfield, KS
Apr 23, 9:33 PM CDTHAIL 1Deerfield, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 92 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
92 J/kg
Mixed-layer CIN
-332 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WUUS53 KDDC 240221
SVRDDC
KSC055-093-240315-
/O.NEW.KDDC.SV.W.0042.150424T0221Z-150424T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
921 PM CDT THU APR 23 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FINNEY COUNTY IN SOUTHWESTERN KANSAS...
  EAST CENTRAL KEARNY COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 1015 PM CDT

* AT 921 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES WEST OF
  DEERFIELD...MOVING EAST AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GARDEN CITY...LAKIN...HOLCOMB...DEERFIELD AND PIERCEVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3792 10126 3808 10127 3818 10067 3778 10067
TIME...MOT...LOC 0221Z 267DEG 28KT 3799 10119 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH

$$

UMSCHEID
2 follow-up statements
783 
WWUS53 KDDC 240240
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
940 PM CDT THU APR 23 2015

KSC093-240250-
/O.CAN.KDDC.SV.W.0042.000000T0000Z-150424T0315Z/
KEARNY KS-

940 PM CDT THU APR 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KEARNY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED
OUT OF THE WARNED AREA...THEREFORE THE WARNING HAS BEEN
CANCELLED.

LAT...LON 3795 10110 3808 10110 3818 10067 3785 10067
TIME...MOT...LOC 0240Z 267DEG 28KT 3801 10103 

$$

KSC055-240315-
/O.CON.KDDC.SV.W.0042.000000T0000Z-150424T0315Z/
FINNEY KS-
940 PM CDT THU APR 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WESTERN FINNEY COUNTY...

AT 940 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOLCOMB...
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...HOLCOMB AND PIERCEVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3795 10110 3808 10110 3818 10067 3785 10067
TIME...MOT...LOC 0240Z 267DEG 28KT 3801 10103 

HAIL...1.00IN
WIND...60MPH

$$

UMSCHEID
739 
WWUS53 KDDC 240257
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
957 PM CDT THU APR 23 2015

KSC055-240307-
/O.CAN.KDDC.SV.W.0042.000000T0000Z-150424T0315Z/
FINNEY KS-
957 PM CDT THU APR 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FINNEY COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3795 10110 3808 10110 3818 10067 3785 10067
TIME...MOT...LOC 0256Z 267DEG 28KT 3802 10086 

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 7:01 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 23, 7:01 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
701 PM CDT THU APR 23 2015

...UPDATED AVIATION SECTION...

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 342 PM CDT THU APR 23 2015

FORECAST ISSUES IN THE SHORT TERM CENTER AROUND THUNDERSTORM CHANCES
TONIGHT AND FRIDAY AND THE SEVERE WEATHER POTENTIAL ASSOCIATED WITH
THE STORMS.

THE ATMOSPHERE OVER THE HIGH PLAINS OF EASTERN COLORADO AND FAR WESTERN
KANSAS WAS BECOMING MODERATELY UNSTABLE WITH DAYTIME HEATING THIS
AFTERNOON. A SURFACE TROUGH OF LOW PRESSURE STRENGTHENING OVER EASTERN
COLORADO WAS ALSO PROVIDING SOME LOW LEVEL CONVERGENCE AND TRIGGERING
WIDELY SCATTERED THUNDERSTORMS. SPC MESOANALYSIS SHOWS 30- 40 KNOTS
OF SHEAR IN THE 0-6 KM LAYER BUT ABOVE THIS LAYER, STRONGER SHEAR
WAS IN PLACE IN THE PRESENCE OF A STRONG SUBTROPICAL JET. THE STORMS
OVER EASTERN COLORADO WILL BE IN A FAVORABLE ENVIRONMENT TO BECOME
ROTATING SUPERCELLS. GIVEN THE STRONG EVACUATION ALOFT, LARGE HAIL
WILL BE A GOOD POSSIBILITY. THE HRRR MODEL HAS BEEN VERY CONSISTENT
WITH THUNDERSTORMS MOVING INTO WESTERN KANSAS AROUND JOHNSON AND
SYRACUSE AND POINTS NORTH THIS EVENING AROUND 23Z-01Z AND HAVE
KEPT THE BEST CHANCES IN THAT AREA EARLY THIS EVENING. AS THE
NIGHT CONTINUES, AN AREA OF THUNDERSTORMS COULD CONTINUE TO DEVELOP
OVER WEST CENTRAL AND NORTHWEST KANSAS AS A WEAK MID LEVEL DISTURBANCE
ALONG WITH THE LEFT EXIT REGION OF AN UPPER LEVEL SPEED MAX MOVES
OVER THE AREA. THE MODELS ALSO SHOW INCREASING SOUTHERLY FLOW AT THE
850 MILLIBAR LEVEL WHICH COULD ALSO HELP SUSTAIN THUNDERSTORMS THROUGH
THE NIGHT. THE BEST CHANCE FOR STORMS SHOULD BE ALONG AND/OR NORTH
OF HIGHWAY 50 AND 156. THE THREAT FOR SEVERE WEATHER SHOULD DIMINISH
SOMEWHAT AFTER DARK BUT CAN'T RULE OUT THE POSSIBILITY OF A FEW
ELEVATED HAILERS. CHANCES FOR STORMS WILL DIMINISH LATER TONIGHT
AS THE MID/UPPER LEVEL SUPPORT MOVES EAST OF THE AREA.

ON FRIDAY, THE MAIN UPPER TROUGH MOVES OUT INTO THE CENTRAL AND
SOUTHERN PLAINS. THE MODELS DEVELOP A SURFACE LOW OVER WEST CENTRAL
KANSAS WITH A FRONTAL BOUNDARY EXTENDING EAST FROM THE LOW. BY FRIDAY
AFTERNOON THE LOW WILL BE PROGRESSING EAST WHILE A DRYLINE PUSHES
EAST ACROSS SOUTHWEST THROUGH SOUTH CENTRAL KANSAS. THE UPPER LEVEL
JET PROPAGATES EAST THROUGH THE DAY. THE 18Z MODELS ARE NOW LOOKING
LESS FAVORABLE FOR SEVERE POTENTIAL AS THE BETTER 0-6 KM SHEAR WILL
BE TO THE SOUTH AND EAST OF THE DODGE CITY CWFA DURING THE MID/LATE
AFTERNOON HOURS. WITH SOME GOOD INSTABILITY OVER THE NORTHERN AND
EASTERN SECTIONS OF THE CWA, THERE WILL STILL BE POTENTIAL FOR
SOME SEVERE STORMS AS WELL AS THE POTENTIAL FOR TORNADOES ALONG
AND NORTH OF THE FRONTAL BOUNDARY OVER CENTRAL KANSAS.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 315 PM CDT THU APR 23 2015

THE WEAK UPPER LEVEL LOW WILL CONTINUE TO MOVE EASTWARD ACROSS
THE KS/NE BORDER FRIDAY NIGHT. THIS WILL HELP PUSH A SURFACE LOW
AND ASSOCIATED COLD FRONT THROUGH THE REMAINDER OF THE CWA AND
INTO EASTERN KANSAS. A FEW LINGERING THUNDERSTORMS WILL BE
POSSIBLE ACROSS CENTRAL KANSAS AS WELL AS AROUND THE I-70 CORRIDOR
IN THE EVENING WITH PRECIPITATION CHANCES COMING TO AN END
SOMETIME AFTER MIDNIGHT. NORTHWESTERLY WINDS WILL BE FELT BEHIND
THIS SYSTEM AND CONTINUE THROUGH THE MOST OF SATURDAY. SKIES LOOK
TO BECOME MOSTLY CLEAR BY SUNRISE SATURDAY AND CONTINUE THROUGH
THE DAY SATURDAY AS DRIER AIR MOVES INTO THE AREA. WINDS THEN
SHIFT TO MORE OF AN EASTERLY DIRECTION SATURDAY EVENING THROUGH
SUNDAY AS AN AREA OF LOW PRESSURE DEVELOPS AND INTENSIFIES
SOUTHWEST OF THE AREA. THIS OCCURS IN RESPONSE TO AN UPPER LEVEL
OPEN WAVE DIGGING INTO THE DESERT SOUTHWEST SATURDAY, INTENSIFYING
INTO AN UPPER LEVEL LOW OVER THE FOUR CORNER'S REGION SUNDAY.
MODELS THEN SUGGEST THAT THIS LOW WILL MOVE EASTWARD ACROSS THE
SOUTHERN PLAINS MONDAY INTO TUESDAY. HOWEVER, WITH THIS SYSTEM
BEING MORE THAN 4 DAYS OUT TIMING AND POSITION WILL MOST LIKELY
CHANGE OVER THE NEXT COUPLE OF MODEL RUNS. IF FUTURE MODEL RUNS
PREDICT THIS FEATURE TO MOVE FARTHER NORTH, THE CWA COULD SEE SOME
BENEFICIAL RAIN SUNDAY NIGHT THROUGH TUESDAY. NEVERTHELESS, HIGH
CLOUDS LOOK INCREASE IN COVERAGE SUNDAY AS THIS FEATURE MOVES
CLOSER TO THE AREA WITH MOSTLY CLOUDY SKIES EXPECTED SUNDAY NIGHT
THROUGH AT LEAST MONDAY. WINDS SHIFT TO MORE OF A NORTHERLY
DIRECTION BEHIND THIS SYSTEM THROUGH TUESDAY. UPPER LEVEL RIDGING
IS THEN EXPECTED TO BUILD INTO THE WESTERN UNITED STATES BEHIND
THIS SYSTEM WITH HIGH PRESSURE BEING THE DOMINATING FACTOR AT THE
SURFACE. THIS WILL BRING DRIER CONDITIONS TO WESTERN KANSAS FOR
THE REMAINDER OF THE WEEK.

AS FOR TEMPERATURES, LOWS FRIDAY NIGHT THROUGH MONDAY NIGHT WILL
GENERALLY BE IN THE 40S WITH THE EXCEPTION OF SOUTH CENTRAL KANSAS
FRIDAY NIGHT WHERE LOWER 50S WILL BE POSSIBLE AND WEST CENTRAL
KANSAS MONDAY NIGHT WHERE UPPER 30S COULD BE POSSIBLE. HIGHS LOOK
TO BE IN THE 70S WITH A FEW AREAS ACROSS THE KS/OK BORDER REACHING
INTO THE LOWER 80S SATURDAY THEN DECREASE INTO THE 60S SUNDAY. THE
COLDEST DAY OVER THE EXTENDED PERIOD LOOKS TO BE ON MONDAY WITH
HIGHS POSSIBLY ONLY REACHING TO AROUND 60 DEGREES. HIGHS ARE
FORECASTED TO REACH INTO THE MID 60S TUESDAY WITH 70S POSSIBLE
WEDNESDAY. LOWS TUESDAY THROUGH THURSDAY MORNING LOOK TO DIP INTO
THE 40S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 656 PM CDT THU APR 23 2015

INITIALLY, THUNDERSTORMS MAY AFFECT THE GCK AND HYS TERMINALS
TONIGHT. WE INCLUDED A TEMPO GROUP AT HAYS, BUT LEFT OUT OF GCK
BASED ON RADAR TRENDS AS OF 0620 UTC. SHOULD TRENDS CHANGE AND
CONVECTION INCREASES OUT TOWARD HAMILTON COUNTY, WE WILL NEED TO
ADD TSRA TO THE GARDEN CITY TAF SOME TIME IN THE 02-05Z TIME
FRAME. LOW STRATUS WILL DEVELOP ELSEWHERE THROUGH THE NIGHT, WITH
MINIMUM CEILING/VISIBILITY EXPECTED TO BE IN THE LIFR CATEGORY
FROM ROUGHLY 09-14Z ON AVERAGE ACROSS THE AREA. IFR/MVFR CEILINGS
AFTER 14Z FRIDAY TO LATE MORNING AT GCK AND DDC AND AROUND MIDDAY
AT HYS. LATE AFTERNOON THUNDERSTORMS COULD AFFECT HAYS, BUT WE
WILL ADDRESS THAT IN THE TAF AS TIME APPROACHES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  54  81  49  78 /  40  20  20  10
GCK  50  77  48  77 /  50  20  20  10
EHA  49  76  47  79 /  30  10  10  10
LBL  54  80  48  81 /  30  10  10  10
HYS  51  73  50  73 /  60  40  40  10
P28  56  82  52  80 /  30  20  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...GERARD
LONG TERM...HOVORKA_42
AVIATION...UMSCHEID
Hazardous weather outlook, Apr 23, 4:40 AM CDT, 16 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
440 AM CDT THU APR 23 2015

KSZ030-031-043>046-061>066-074>081-084>090-240945-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
440 AM CDT THU APR 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  HAZARDS WEATHER RISK...

  FRIDAY...
  ELEVATED SEVERE THUNDERSTORM RISK.
  ELEVATED FIRE WEATHER RISK.

  SATURDAY...
  LIMITED SEVERE THUNDERSTORM RISK.

  SUNDAY...
  LIMITED LIGHTNING RISK.

  MONDAY...
  LIMITED LIGHTNING RISK.

  TUESDAY...
  LIMITED LIGHTNING RISK.

  WEDNESDAY...
  NO HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Local storm report, Apr 23, 8:05 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
805 PM CDT THU APR 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             7 WSW SYRACUSE          37.94N 101.87W
04/23/2015  E1.00 INCH       HAMILTON           KS   TRAINED SPOTTER

&&

MRUSSELL
Local storm report, Apr 23, 8:07 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
807 PM CDT THU APR 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             5 W SYRACUSE            37.98N 101.84W
04/23/2015  M1.25 INCH       HAMILTON           KS   PUBLIC

            QUARTER TO HALF DOLLAR

&&

SUGDEN
Local storm report, Apr 23, 8:24 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
824 PM CDT THU APR 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     SYRACUSE                37.98N 101.75W
04/23/2015  E60 MPH          HAMILTON           KS   LAW ENFORCEMENT

&&

SUGDEN
Local storm report, Apr 23, 8:34 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
834 PM CDT THU APR 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HAIL             SYRACUSE                37.98N 101.75W
04/23/2015  M1.00 INCH       HAMILTON           KS   STORM CHASER

&&

SUGDEN
Local storm report, Apr 23, 8:47 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
847 PM CDT THU APR 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             KENDALL                 37.94N 101.54W
04/23/2015  E0.88 INCH       HAMILTON           KS   LAW ENFORCEMENT

&&

MRUSSELL
Local storm report, Apr 23, 9:19 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
919 PM CDT THU APR 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             1 N LAKIN               37.95N 101.26W
04/23/2015  E1.75 INCH       KEARNY             KS   LAW ENFORCEMENT

&&

MRUSSELL

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:21 PM CDTSevere Thunderstorm WarningDDCHamilton54 min
Apr 23, 8:10 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny65 min
Apr 23, 9:03 PM CDTTornado WarningDDCKearny27 min
Apr 24, 3:38 PM CDTSpecial Weather StatementDDCHamilton37 min
Apr 24, 3:52 PM CDTSevere Thunderstorm WarningDDCEllis53 min
Apr 24, 4:04 PM CDTSpecial Weather StatementDDCKearny41 min
Apr 24, 4:16 PM CDTTornado WarningDDCEllis29 min
Apr 24, 4:46 PM CDTSevere Thunderstorm WarningDDCEllis44 min
Apr 24, 4:48 PM CDTTornado WarningDDCEllis27 min
Apr 24, 5:17 PM CDTSevere Thunderstorm WarningDDCEllis13 min
Apr 24, 5:22 PM CDTTornado WarningDDCFinney, Scott23 min
Apr 24, 5:44 PM CDTSevere Thunderstorm WarningDDCScott46 min
Apr 24, 5:50 PM CDTTornado WarningDDCFinney, Scott25 min
Apr 24, 6:22 PM CDTSevere Thunderstorm WarningDDCEllis, Trego22 min
Apr 24, 6:39 PM CDTSevere Thunderstorm WarningDDCTrego51 min
Apr 24, 6:53 PM CDTSpecial Weather StatementDDCStafford52 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.